# SDR HEEA0014457

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501145301
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH AT ADS KEEPS SLOWLY MOVING UP.   TIME SINCE REPAIR 9:50 HOURS.
